# SDR REXA2013061600970

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 13,750 hours, 8,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING STRIP MISSING IN GALLEY AREA.  REINSTALLED FLOOR TRACK STRIP GALLEY IAW 25-20-00.
